# SDR GUUA94253061711A

- Difficulty date: June 17, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 28,997 hours, 37,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294200343
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSP, DISCOVERED AIRSTAIR DOOR FRAME CRACKED AT LOWER COUNTER BALANCE MOUNT.  REMOVED DAMAGED PORTION OF ANGLE AND INSTALLED FRAME REPAIR SECTION.
